Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Recurring, red, itchy bumps on the pubic area. No relief with cortisone, neosporin. How can I fix this?

Hi, I have some small red itcy bumps on my pubic hairs. I have been washing with bacteria soap, putting hot towels and neosporin on them. It cools it for awhile, but starts back. My OB/GYN doctor told me had me to put cortison cream on it, but it doesn t stop the itch , neosporin is better, but only for a short time. Now my OB/GYN doctor says go to a skin doctor. Wouldn t my family doctor be able to help with this? I am 60 and need help now. Going to a new doctor wouldn t get me in right away. Could you please help with this?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Can you please upload the pictures of the lesions.
Without looking at them, it is very difficult to opine.
You can send them at -
If the bumps have not responded to cortisone / Neosporin, yes, they are likely to be a skin lesion.
A dermatological opinion will help you.
All the best
Looking forward to hearing from you.
Take care.
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor